Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have pain in hair roots. Taking pills for low iron. Hair falls a lot. Cure?

Hi. I feel pain at all hair roots from my head. If I move the hair, brush to another side, scratch fingers over the roots, any movement hurts a lot. Specially after wash and lasts up to two days. I got low iron level and i am taking pills for that. I start putting oil in my hair regularly but my hair falls alot with each wash n comb. What should i do?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing to us.
Pain in hair roots is known as trichodynia and it has been seen in cases of hair fall or stress.
The hair fall that you are having due to low iron store is known as telogen effluvium.
Intake of iron supplement with high protein, biotin, copper and selenium in diet would improve your hair fall. Take milk, cheese, eggs, lentils, soy,sprouts, green vegetables, fruids, nuts, etc to improve hair growth. you have to be patient as it might take four or five months to have desirable response

Hope that answered your query.
Take care
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor